CSpace
riemann流形上热半群的注记
卢克平
1992
Source Publication数学季刊
ISSN1002-0462
Volume007Issue:001Pages:89
Abstract本文讨论了Riemann流形上由Hodge-deRham算子△生成的热半群{e^t△}t≥0的渐近性质和L^p压缩性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48250
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
卢克平. riemann流形上热半群的注记[J]. 数学季刊,1992,007(001):89.
APA 卢克平.(1992).riemann流形上热半群的注记.数学季刊,007(001),89.
MLA 卢克平."riemann流形上热半群的注记".数学季刊 007.001(1992):89.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[卢克平]'s Articles
Baidu academic
Similar articles in Baidu academic
[卢克平]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[卢克平]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.